# SDR CALA2013112593245

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 45,527 hours, 19,156 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Damaged
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBIENT NOISE LEVEL TOO HIGH APPEARS TO EMANATE FROM RT WINDSHIELD LOWER QUADRANT.  FOR SEALANT IAW MT 56-005, PCN 841-0098.  ACCOMPLISHED APPLICATION OF SEALANT IN AREA AS DESCRIBED IN SMC01 SEQ 5272007 FOR DETAILED CORRECTIVE ACTION.
